# SDR SIMA201203803

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 28,856 hours, 26,516 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3509 THE CREW REPORTED THAT ON THE CLIMB THROUGH AT 10000 FEET THEY  RECEIVED "CABIN" AURAL WARNING AND RED CABIN ALTITUDE INDICATION ON EICAS.  RECEIVED NORMAL INDICATIONS WHILE DESCENDING.  THE CREW DECLARED AN EMERGENCY AND LANDED WTHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  OPERATIONALLY CHECKED PRESSURIZATION CONTROL SYSTEM IN MANUAL AND AUTOMATIC MODE IAW EMB 145 AMM 21-31-00.  UNABLE TO DUPLICATE CONDITIONS AIRCRAFT OK TO RETURN TO SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
